# SDR SWIA200617158

- Difficulty date: August 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 9,324 hours, 7,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLOOR SUPPORT ANGLE AT FS 280; APROX. LBL 12 CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS AT STA 280 LBL9/LBL12 PER REO 601R 53-11-138 NOTE 1 AND RII 53-401.
